# SDR RAIA970601

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan Motor
- Part number: 12502101
- Condition: Failed
- Location: Aft Cargo
- Part time: 2,000 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STL - FLT 7023 - AFT SMOKE DETECTOR CAME ON, SMOKE SMELL COMING FROM FREON A/C.  MAINTENANCE REPLACED FREON FAN BLOWER MOTOR.  6-2-97.  (X)
